LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Going after yeast, then Bart, then what?

 - UBBFriend: Email this page to someone!    
Author Topic: Going after yeast, then Bart, then what?
Cattail
LymeNet Contributor
Member # 24357

Icon 1 posted      Profile for Cattail     Send New Private Message       Edit/Delete Post   Reply With Quote 
At the moment I am on IV Rocephin, Rifampin, and Diflucan (on day 6 of 30 days).

My Bart has been flaring for a few months, but LLMD wanted to get rid of yeast and make sure the symptoms were not yeast, but I know it is Bart because they are very specific symptoms. She will add Bactrim in a few weeks.

LLMD feels that all my eyes issues could be yeast and at this time I feel a slight part is Bart.

I am wondering, if the Diflucan and Bart meds. don't help then what should my next step be? My and lids are in such pain, scratchy and soooo swollen, itchy, and top lids are burning hot and the bottom lids are always bags that do look like allergy shiners( I do not have allergies, but am thinking sensitivities for sure). It seems that the eyes get much worse over night, as time goes on and morning is the worst. They seem to be accompanied by swelling of hands and wrists that follow the same pattern. The eyes and hands also have a humming in them all the time.

Any ideas for me? So far the Diflucan has not done a thing to help my eyes and lids.

Thank you.

Posts: 319 | From Mass | Registered: Feb 2010  |  IP: Logged | Report this post to a Moderator
GretaM
Frequent Contributor (1K+ posts)
Member # 40917

Icon 1 posted      Profile for GretaM     Send New Private Message       Edit/Delete Post   Reply With Quote 
Is the Bactrim to accompany the Rifampin for max Bart killing?

I have tried Rifampin with mino and zith, and now IV Rocephin also.

Bart is still rearing its ugly head, in fact it is angrier.

I am so sorry about your eyes-it sounds very uncomfortable and painful.

Posts: 4358 | From British Columbia, Canada | Registered: Jun 2013  |  IP: Logged | Report this post to a Moderator
GretaM
Frequent Contributor (1K+ posts)
Member # 40917

Icon 1 posted      Profile for GretaM     Send New Private Message       Edit/Delete Post   Reply With Quote 
Sorry I am scatterbrained from stress today.

I don't know what you should do next if the above treatment doesn't work.

I am in the same boat myself [Frown]

Posts: 4358 | From British Columbia, Canada | Registered: Jun 2013  |  IP: Logged | Report this post to a Moderator
Cattail
LymeNet Contributor
Member # 24357

Icon 1 posted      Profile for Cattail     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hmm, that sounds strange, sure your'e not herxing. I was on Zithro and Rifampin for Bart for 6 months and then added Doxy for 2 and had a remission for 14 months. I bet Mino is just as good as Doxy if not better.

Yes, the Bactrim is for Bart. I could not tolerate the Levaquin due to tendon problems within a week and I still have it in one place.

I hear you about stress. I am in the worst place right now compared to 70% percent better this time last year. Stinks!

Posts: 319 | From Mass | Registered: Feb 2010  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Make sure the eye issue is not something else. I've heard of a few things that can do that, but can't remember what the diagnosis was.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95737 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
Cattail
LymeNet Contributor
Member # 24357

Icon 1 posted      Profile for Cattail     Send New Private Message       Edit/Delete Post   Reply With Quote 
I went ot the Lyme Friendly Optho is Boston and he sort of dismissed me without a diagnosis except to say the that the burning and only the burning was left over from the Flagyl and would take 2 to 4 months to resolve.

It is so painful and ugly looking. My eyes were 100% healthy with no bugs in them this time last year and when I was off all meds and not taking probiotics like a dumby this started happening with my eyes and it's very gradual with the symptoms adding up.

Posts: 319 | From Mass | Registered: Feb 2010  |  IP: Logged | Report this post to a Moderator
map1131
Frequent Contributor (5K+ posts)
Member # 2022

Icon 1 posted      Profile for map1131     Send New Private Message       Edit/Delete Post   Reply With Quote 
Rifampin is a bart tx, so that can explain the increase in those bart sx. Rifampin would also knock my lyme bacteria around too.

I found bart to be just as destructive and painful as lyme, if not more.

Pam

--------------------
"Never, never, never, never, never give up" Winston Churchill

Posts: 6444 | From Louisville, Ky | Registered: Jan 2002  |  IP: Logged | Report this post to a Moderator
beths
Frequent Contributor (1K+ posts)
Member # 18864

Icon 1 posted      Profile for beths     Send New Private Message       Edit/Delete Post   Reply With Quote 
Eczema? This has been a bad year for allergies-having yeast can make eczema flare-and it is common for it to be worse at night-red swollen itchy eyelids sound like eczema to me!
Posts: 1276 | From maryland | Registered: Jan 2009  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
How about this, Cattail?

http://www.eyeworld.org/article.php?sid=4381

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95737 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.